# SDR SWAA2021080316187

- Difficulty date: September 15, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120DF UPPER SURFACE EDGES CORRODED STA 500D TO 500I LBL24 TO RBL24 AT WL157 / FWD CARGO FLOOR PNL 120DF CORRODED ALONG UPPER EDGES CORROSION EXCEEDS ALLOWABLE DAMAGE 'OUT OF LIMITS' IAW 53-00-53-1A-1 FIG 102 FABRICATED NEW FLOOR PNL 120DF IAW AMM 25-52-01-201-801 ALODINED AND PRIMED LOWER SURFACE IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
